# SDR N6WA2016040701

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,293 hours, 20,320 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT DOOR CAUTION MSG INTERMITTENT ON GND.  RESEALED RT EMER EXIT DOOR IAW AMM 52-21-00.  NO DEFECTS OR MSGS NOTED.
